# SDR USAA2013053000004

- Difficulty date: May 29, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 61,493 hours, 40,835 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 6552873189
- Part serial: ASN438
- Condition: Broken
- Location: Door
- Part time: 35,392 hours, 23,756 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUST LOCK ON LT REAR DOOR BROKEN.  ADJUSTED DOOR RELEASE IAW MM 52-13-41-01.
